# SDR GAIA00362A

- Difficulty date: June 5, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N6806
- Make and model: Boeing 727223
- Aircraft serial: 19481
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bypass Valve
- Condition: Failed
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

FLT 718 - STL-ICT - ON APPROACH, OUTBOARD FLAPS WOULD NOT EXTEND BEYOND 2 DEGREES WHEN FLAPS 5 DEGREES WERE SELECTED.  LEADING EDGE FLAPS, WITH 5 DEGREES SELECTED INDICATED NR 2, NR 3, NR 6 AND NR 7 L/E FLAPS EXTENDED.  COMPLETED KHA EMERGENCY SPLIT FLAP CHECKLIST.  AIRCRAFT MADE AN UNEVENTFUL LANDING AT ICT.  CHECKED AND SERVICED ALL OUTBOARD FLAP GEAR BOXES AND ACTUATORS.  REMOVED AND REPLACED OUTBOARD FLAP BYPASS VALVE (P/N AV13J5101) AND HYDRAULIC FLOW REGULATOR (P/N 1032046).  CHANGED COMPONENTS OPS CHECK AND LEAK CHECK GOOD.  FLAPS OPS CHECK GOOD ON GROUND.  AIRCRAFT RETURNED TO SERVICE.  (M)
